Ingredients | Paracetamol 160mg, Pseudoephedrine HCl 15mg, Dextromethorphan HBr 7.5mg Diphenhydramine HCl .25mg (NIGHTTIME) |
Presentation | 120 ml and 60 ml |
Share this
For the relief of pain, fever, stuffy nose, runny nose, sore throat, allergy symptoms and dry coughs associated with colds and flu
B$3.20 – B$5.45 Inc. VAT
Share this
Ingredients | Paracetamol 160mg, Pseudoephedrine HCl 15mg, Dextromethorphan HBr 7.5mg Diphenhydramine HCl .25mg (NIGHTTIME) |
Presentation | 120 ml and 60 ml |
size & time | daytime 60ml, daytime 120ml, nighttime 60ml, nighttime 120ml |
---|